# SDR USAASB99244

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1908 - DURING CLIMB-OUT FROM PHL, CREW NOTICED AN AIR LEAK FROM THE FORWARD MAIN ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CLEANED AND LUBED THE FORWARD MAIN ENTRY DOOR ROLLERS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
